Dear Madams /Sears,
Despite my repeat requests, Doctors refused to refer me to any psychiatrist or neurologist (they use to respond - we do not have any of those specialists to offer to you).
I wanted to obtain more information about adverse side effects of products which I was exposed to and which are not disclosed to General Public by Pharmaceutical Companies or most Doctors.
In stead physicians started (additionally to all ready prescribed drugs) to treat me on their own with Ativan / lorazepam a benzodiazepin - which with so many meds in my system was prompting additional aggravating serious side effects / allergic reactions:
Â hives; difficulty breathing; swelling of my face, lips, tongue, throat and many other serious side effects- memory impairment, confusion, drowsiness, dizziness, depressed mood, thoughts of suicide or hurting self and much more of or serious potential of as quoted bellow:
(Most adverse reactions to benzodiazepines, including CNS effects and respiratory depression, are dose dependent. Other adverse reactions to Benzedrine, including lorazepam are fatigue, drowsiness, amnesia, memory impairment, confusion, disorientation, depression, unmasking of depression, disinhibition, euphoria, suicidal ideation/attempt, ataxia, asthenia, extrapyramidal symptoms, convulsions/seizures tremor, vertigo, eye-function/visual disturbance (including diplopia and blurred vision), dysarthria/slurred speech, change in libido, impotence, decreased orgasm; headache, respiratory depression, apnea, worsening of sleep apnea, worsening of obstructive pulmonary disease; gastrointestinal symptoms including nausea, change in appetite, constipation, jaundice, increase in bilirubin, increase in liver transaminases, increase in alkaline phosphatase; hypersensitivity reactions, anaphylactic/oid reactions; dermatological symptoms, allergic skin reactions, alopecia; SIADH, hyponatremia; thrombocytopenia, agranulocytosis, pancytopenia; hypothermia; and autonomic manifestations. â€œ).
The benzodiazepines, including Ativan (lorazepam), produce increased CNS-depressant effects when administered with other CNS depressants . Apotex manufactures many antidepressant antiemetic antihistamine antipsychotic products. I was in danger of going in to a coma.
It speared to me ,that physicians wanted to wipe out my memory in order to make me not able to continue with my Applications with many Government Agencies (physicians were frequently inquiring whether I did not yet give up on my WSiB Application and they were getting visibly very upset if I informed them about pending status etc.).
Physician forced me to under go many surgeries (adrenal gland removal, hearth / arteries modifications, eye corrections and many other invasive medical proceedings).
Some physicians sabotaged my devastated family, working psychologically my desperately stressed / depressed wife communicating to her with OUT my knowledge / consent that my medical condition are not work related, that I am a PRETENDER / CON ARTIST etc
I had to go to the Hospital (ER) TO get emergency medical help.